NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, February 23, 2017
I had my surgery in December when I was put under. Since Mid- January until now, late April, I have had migraines and gone through so many tests. I am on prescriptions to control them and everything. It just seems to be so coincidental that these severe migrains that have left me hospitialized on several occasions started occuring right after the interaction with anesthesia. Can undergoing anesthesia have something to do with this 24/7 pain I feel? And how long could it last if it does?
I am afraid there is no known association between anesthesia and prolonged migraine headaches.
Gareth S Kantor, MD
Assistant Professor of Anesthesiology
School of Medicine
Case Western Reserve University